MAUDE Adverse Event Report: FRESENIUS KABI USA LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT

FRESENIUS KABI USA LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT
Model Number SET-0013-1
Medical Device Problem Codes Leak/Splash (1354); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: manager reported: "magnesium running, noticed puddle of liquid under the pump.Stopped med and noticed magnesium leaking from the bottom of cassette.Stopped infusion than changed tubing." patient harm: no.Active infusion stopped: yes.Drug: magnesium.A preliminary review identified the following issue: administration set leak (external part).An active infusion was stopped.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.
 
Event or Problem Description
One sample of ivenix administration set was returned for evaluation.No defects were observed during visual inspection.The gold foil corresponded to the specific code set-0013-25.Microscopic examination revealed that the edge of the diaphragm was not properly positioned and was displaced towards the flat area of the diaphragm.During the priming process, liquid drops were coming out of the ivenix unit.The kit could not be installed on the ivenix pump due to the mentioned defect.An underwater leak test was performed to verify the liquid and air side areas of cassette and bubbles were observed coming from unit.Finally, a dye test was performed, and the ink spilled over all the ivenix cassette.The customer complaint is confirmed.The probable root cause is related to a manufacturing error during the positioning of the diaphragm, leading to it being displaced.A nest fixture was created to improve diaphragm assembly accuracy, a magnifier lamp (white light) was added to ensure correct diaphragm placement, and units were inspected before and after welding.These actions were implemented on 04/25/2025 to mitigate this issue.The current process controls detection include 1) 100% leak and occlusion test are performed through the leak and occlusion test machine in order to capture units with any blockage or leak failure mode, 2) quality sampling for final physical testing, for performing a flow and underwater leak tests, 3) 100% visual inspection during the manufacturing process and final physical inspections.The batch record fa25a16013 was reviewed.No exceptions were generated that could classify as a possible root cause of this defect.The finished good lot has passed all sampling acceptance criteria for all tests performed including in-process testing and product testing.

Brand Name
IVENIX, INC.
Common Device Name
LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT
Manufacturer (Section D)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502913
MDR Report Key22862365
Report Number3014732157-2025-00904
Device Sequence Number13076053
Product Code FPA
UDI-Device Identifier00811505030054
UDI-Public00811505030054
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSET-0013-1
Device Catalogue NumberSET-0013-1
Device Lot NumberFA25A16013
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown